# SDR BAQA089451

- Difficulty date: November 13, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,500 hours
- System (JASC): 6497 · Tail Rotor System Wiring
- Part: Wire
- Part number: 117954021
- Condition: Damaged
- Location: Rotor Tach
- Part time: 6,501 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR TACH INTERMITTENT NR 1 TRANS PRESSURE.  REPLACED WITH SERVICEABLE UNIT.      11/24/03
